RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2014, Volume 20, Number 2, Pages 238–241 (Mi timm1073)  

This article is cited in 1 scientific paper (total in 1 paper)

On $K_{1,3}$-free Deza graphs with diameter greater than 2

A. V. Mityanina

Chelyabinsk State University

Abstract: A Deza graph with parameters $(v,k,b,a)$ is a $k$-regular graph with $v$ vertices where any two vertices have either $a$ or $b$ common neighbors. We describe $K_{1,3}$-free Deza graphs with diameter greater than 2.

Keywords: $K_{1,3}$-free graphs, Deza graphs, Deza graphs with diameter greater than 2.

Full text: PDF file (117 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.172.4
Received: 05.02.2014

Citation: A. V. Mityanina, “On $K_{1,3}$-free Deza graphs with diameter greater than 2”, Trudy Inst. Mat. i Mekh. UrO RAN, 20, no. 2, 2014, 238–241

Citation in format AMSBIB
\Bibitem{Mit14}
\by A.~V.~Mityanina
\paper On $K_{1,3}$-free Deza graphs with diameter greater than~2
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2014
\vol 20
\issue 2
\pages 238--241
\mathnet{http://mi.mathnet.ru/timm1073}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3364154}
\elib{http://elibrary.ru/item.asp?id=21585639}


Linking options:
  • http://mi.mathnet.ru/eng/timm1073
  • http://mi.mathnet.ru/eng/timm/v20/i2/p238

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Mityanina, “On $K_{1,3}$-free strictly Deza graphs”, Proc. Steklov Inst. Math. (Suppl.), 297, suppl. 1 (2017), 159–162  mathnet  crossref  mathscinet  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:117
    Full text:28
    References:21
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019